# SDR GTIA2017081002146

- Difficulty date: August 10, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 44,615 hours, 21,273 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: L2 Door Slide
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD HISSING NOISE CAME FROM L2 CABIN DOOR.  INSPECTED THE L2 DOOR IAW AMM 52-11-00 AND FOUND LANYARD LOOSE.  SECURED AND VERIFIED CLEARANCE OF GEAR BAR OPERATION GOOD , ACFT OK FOR SERVICE
